# SDR HEEA060914

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515KA
- Make and model: Bell 206L-3
- Aircraft serial: 51048
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6222078001
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF251 HAS WEAK TRANSMIT/RECEIVE SIGNAL.
